Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Linear approximations in a class of non-linear vector differential equations


Author: J. J. Gilvarry
Journal: Quart. Appl. Math. 11 (1953), 145-156
MSC: Primary 71.0X
DOI: https://doi.org/10.1090/qam/54403
MathSciNet review: 54403
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Gilvarry, S. H. Browne, and I. K. Williams, Theory of blind navigation by dynamical measurements J. App Phys. 21, 753-761 (1950). MR 0037107
  • [2] S. A. Schelkunoff, Solution of linear and slightly non-linear differential equations, Q. App. Math. 3, 348-355 (1945).
  • [3] J. J. Gilvarry and S. H. Browne, Application of Liouville's approximation to the blind navigation problem, J. App. Phys. 21, 1195-1196 (1950).
  • [4] L. I. Schiff, Quantum mechanics, McGraw-Hill Book Co., New York, 1949, p. 178.
  • [5] L. Brillouin, A practical method for solving Hill's equation, Q. App. Math. 6, 167-178 (1948). MR 0027111
  • [6] L. Brillouin, The B.W.K. approximation and Hill's equation, II, Q. App. Math., 7, 363-380 (1950). MR 0035352
  • [7] J. Jeans, The mathematical theory of electricity and magnetism, fifth ed., Cambridge University Press, Cambridge, 1925, p. 167. MR 0115577
  • [8] W. C. Graustein, Differential geometry, Macmillan Co., New York, 1947, pp. 36, 39, 115, 204.
  • [9] T. M. MacRobert, Spherical harmonics, Dover Publications, New York, 1947, p. 133.
  • [10] E. T. Whittaker, A treatise on the analytical dynamics of particles and rigid bodies, fourth ed., Dover Publications, New York, 1937, p. 99. MR 0010813
  • [11] W. D. Lambert, The shape and size of the earth, Bulletin of the National Research Council, No. 78, 1931, 134-143.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 71.0X

Retrieve articles in all journals with MSC: 71.0X


Additional Information

DOI: https://doi.org/10.1090/qam/54403
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society